My son is taking it as a conservative approach to reduce a subdural hygroma. He takes 250mg t.i.d. He experiences ringing in the airs and sometimes a muffled sound in his ear. Has anybody experienced this or know if it causes permanent hearing loss?
The ringing/pulsating/muffled (tinnitus) in the ears depends on the individual and how bad your pressure is, sometimes it can go with the meds and othertimes it doesn't, it depends on the severity of it at the time. To my knowledge and research it doesn't cause permanent hearing loss, but it does feel like a degree of some hearing loss to the person experiencing it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2010 • 1 answer
I've been taking diamox for the last 8 years, at present time I'm taking 1000 mg a day is this safe?
Posted 10 Jun 2010 • 1 answer
Acetazolamide - How much potassium should I take daily to counter the depletion caused by this drug?
Posted 9 Jul 2014 • 1 answer
Posted 29 Aug 2014 • 1 answer
Diamox - My daughter just started taking Acetazolamide 250 mg today and she has a worse headache she
Posted 14 Sep 2016 • 0 answers